Aa
Aa
A
A
A
Close
Avatar universal

is different an anti depresse drug to anti sycotic

becouse  my sister has have useing one year clozapin  and i notice she has alot of euphric mania some pepole say to me clozapin for bipolar cause euphoric mania she now tslking to herself more than befor we meet doctor i asked for lithum combin colozapin do i must cancel teking clozapin  to stop mania and tow time lithum at noon and night its will be enoghe  to feel beter
12 Responses
Sort by: Helpful Oldest Newest
Avatar universal
I just found this very informative and detailed site on the web. It is called Schitzophrenia.com. I hope you can access it. It will answer so many questions for you about your sisters behaviors. Everything you have told us so far about your sister is listed for people with Schitzophrenia.

She is so lucky to have you there to help her!
Helpful - 0
Avatar universal
Sorry for my typo mistakes.
Helpful - 0
Avatar universal
Clozapine is a Antipsychotic. It can help with Bipolar and Schizaphrenis. The literature says it can help with hallunication's but with too high a dose of Clozapine can actually cause hallunication's. It also says regular blood test must be given. Lithium must be monitored with blood test as well. It also says do not take Carbamazepine with Clozapine.

There are many different medications for you, your sister and the doctor to talk about and try. Everyone responds differently. Give each med she try's a chance to work before trying others. It takes a lot of time and patience. No quick fixes unfortunately.

Please talk with her doctor. Feel free to let us know what he tells you so we may be able to better help you. Remember, we are not doctors but just here to help and we can read up on literature if needed. Do you have the resources to look the side effects up so you will understand if she has or gets any of them? Aggitation, restlessness is one of them. I don't know of any medications that don't have side effects. Some you can live with and some you just can't. Tell the doctor everything.

Take care, Crystal
Helpful - 0
Avatar universal
Baythway four years ago my sister start this disorder withhhallucination was restles was wery agitation like to dancing anitime hearing musice with high vice and that time all drig the doctor gave her wsd worse. Bad said effect after 4munth confusing  finaly thay gave her ECT12time. Iwant to i form u the fruge she used until now trifloprazin6munth, olanzapin, 6munth. Clomipramin4munth flucxamin walbrat2, week trifrn and after saideffect thay cheng to clozaril and just now lithum2time and half clozapin100at night  ok she is calm better sleep   but the big problem she stil cutnue her talking and loghing and we planing to marriage her but if she cunti u  talk to herself any groom will skype from her iam always cray about her she is  start from 18 that time was full of dream  now. She is22  and somthing i think maybe some one made here black magice becouse she is wery pretty do u think i can faind anyone any wer will be agrre to marrige with her after she fenished high school she was told us i will finesh my GP and letter i will go to amrica or uar for job but her fate come defirent
Helpful - 0
Avatar universal
Constantly  slowly talking and loghing to herself  taghtfull agitation irritability  delusions  wery littel eating do not have good sleep  but ig take clozaril she can sleep better  but unfortuntly u say it cause mania i noticed somthing more befor she take ECT she was no talking to hersef maybe ECT caused some damages in her mind  do if i ask for xriy it possipel shwo somthing in her mind pl do not leave me iam cnfuse with my sister symptoms
Helpful - 0
Avatar universal
My dearest fraind depended to crystal advice i will ask doctor to cancel clozaril and give her 3time lithum and combin with carbamazpin maybe it effect mor fastly
Helpful - 0
Avatar universal
Yes, Antidepressant's are different than Antipsychotic's.

Some people with Bipolar can't take a Antidepressant because it causes mania for them. Others it does not. Everyone is different.
Helpful - 0
Avatar universal
I meant I don't see euphoria mania as listed as side effect for clozapine. How do these people know  that?
Helpful - 0
Avatar universal
These people who say euphoric mania is caused by clozapine for bipolar disorder. How do they know that? Clozapine is tightly controlled here. I don't see it in any of the drug literature. How many times does she see her doctor? How often? I know in Iran, I heard and read people choose ECT first before medication.
Helpful - 0
Avatar universal
My dearst fraind passing4years and stil thay can not faind right drug to improve and stoping talking to herself 12 timeECT  what we can do more
Helpful - 0
Avatar universal
What weaver said.
Helpful - 0
Avatar universal
I do not think you understand bipolar. It is not like other illness, there is no exact answer to which drug, how much, when to take it? She has to follow the doctor's orders and talk to the doctor when she doesn't feel right. It takes years to find the right combination sometimes, and much trial and error. When you have these questions, have her ask the doctor, we cannot determine her needs and reactions online. We woukd be totally guessing, if we did say what to do.
Helpful - 0
Have an Answer?

You are reading content posted in the Bipolar Disorder Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.